# SDR DL75E091941

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 32,308 hours, 10,594 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Faulted
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH FMCS WOULD NOT DISPLAY SPEED/ALTITUDE ETSS/ FUEL.  COULD NOT MANUALLY ENTER DATA CA-R/R CAPTS FMS COMPUTER IAW MM AND UPDATED NAV AND OP PROGRAM DATABASE IAW MM.  ALSO RELOADED RT FMS NAV DATABASE IAW MM, ALL OPS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
